# SDR AALA202404104022

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 70,461 hours, 29,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE GUST LOCK ON THE 1L DOOR IS DIFFICULT TO RELEASE. LUBE L1 DOOR GUST LOCK, OPERTIONAL CHECK GOOD. PER  AMM 52-11-00.
